傷風感冒藥 ( Cold & Flu )
   
 
樂信鎮咳感冒靈
Neosed Cough Tablet
香港衛生署註冊編號 :
H.K. Reg. No.:
HK-47002

『無倦意』配方

主治:
本品能有效地舒緩流行性感冒,傷風及其他上呼吸道感染的咳嗽,鼻塞,頭痛,肌肉痛等症狀。

服用方法:
成人:每日三至四次,每次一粒。
兒童六至十二歲:每日三至四次,每次半粒。
或遵照醫生指示服用。

包裝:
15片盒裝



Each tablet contains:
Paracetamol 300mg
Noscapine 20mg
Phenylephrine HCl 10mg

Indications:
Neosed Cough Tablet is a fast and effective preparation for relieving cough, nasal and sinus congestion, headache, minor pain and fever, which are due to influenza, common cold and other upper respiratory tract infections.

Dosage and Administration:
Adult: 1 tablet 3 to 4 times a day.
Children 6 to 12 years: half tablet 3 to 4 times a day.
Or as directed by physician.

Packaging:  
15 tablets/box